Alert archive / California / Special Marine Warnings in 2012

Special Marine Warning 8, NWS Eureka, CA

March 31, 2012

NWS Eureka, CA issued this special marine warning at Mar 31, 2012, 4:00 PM PDT. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2012, 4:00 PM PDT (23:00 UTC)
Expired
Mar 31, 2012, 4:45 PM PDT
In force
45 min
Issued by
NWS Eureka, CA
Area
Storm-based polygon

The radar

The Eureka (Bunker Hill) radar (KBHX), 109 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 11.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WHUS56 KEKA 312300
SMWEKA
PZZ455-475-312345-
/O.NEW.KEKA.MA.W.0008.120331T2300Z-120331T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE EUREKA CA
400 PM PDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM CAPE MENDOCINO TO PT. ARENA CA OUT 60 NM OVER          
  THE PACIFIC WATERS...

* UNTIL 445 PM PDT

* AT 352 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING SEVERE WINDS IN EXCESS
  OF 50 KNOTS FROM 10 NM EAST OF THE COASTAL WATERS FROM CAPE        
  MENDOCINO TO PT. ARENA CA OUT 60 NM...OR FROM PT. DELGADA TO 26 NM 
  SOUTHWEST OF PT. CABRILLO...MOVING EAST AT 15 KNOTS.

* THESE SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN AWAY FROM
  SIGNIFICANT COASTAL LANDMARKS OVER THE INDICATED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

LAT...LON 3909 12396 3910 12444 4000 12403 3987 12390
      3982 12384 3972 12383 3968 12379 3960 12378
      3957 12376
TIME...MOT...LOC 2259Z 298DEG 15KT 4001 12396 3914 12429

$$

MS
2 follow-up statements
120 
FZUS76 KEKA 312318
MWSEKA

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
418 PM PDT SAT MAR 31 2012

PZZ455-475-312345-
/O.CON.KEKA.MA.W.0008.000000T0000Z-120331T2345Z/
418 PM PDT SAT MAR 31 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 PM PDT...

FOR THE FOLLOWING AREAS...
WATERS FROM CAPE MENDOCINO TO PT. ARENA CA OUT 60 NM OVER THE 
PACIFIC WATERS...

AT 410 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS...FROM 7 NM EAST OF PT. DELGADA TO 
24 NM SOUTHWEST OF PT. CABRILLO...MOVING EAST AT 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

LAT...LON 3909 12396 3911 12433 3997 12399 3986 12390
      3982 12384 3972 12383 3968 12379 3960 12378
      3956 12376
TIME...MOT...LOC 2318Z 298DEG 15KT 3997 12387 3910 12420

$$

MS
392 
FZUS76 KEKA 312342
MWSEKA

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
442 PM PDT SAT MAR 31 2012

PZZ455-475-312352-
/O.EXP.KEKA.MA.W.0008.000000T0000Z-120331T2345Z/
442 PM PDT SAT MAR 31 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 445 PM PDT...

THE AFFECTED AREAS WERE...
WATERS FROM CAPE MENDOCINO TO PT. ARENA CA OUT 10 NM OVER THE 
PACIFIC WATERS...

LAT...LON 3909 12396 3911 12433 3997 12399 3986 12390
      3982 12384 3972 12383 3968 12379 3960 12378
      3956 12376
TIME...MOT...LOC 2342Z 298DEG 15KT 3992 12375 3905 12409

$$

MS

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special marine warning went out at Mar 31, 3:19 PM PDT, 41 minutes earlier.

Area forecast discussion, Mar 31, 3:19 PM PDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
319 PM PDT SAT MAR 31 2012

.SYNOPSIS...ONE FINAL FRONT WILL SWEEP THROUGH NW CALIFORNIA THIS
EVENING WITH A CONTINUED CHANCE FOR RAIN...SNOW...AND THUNDERSTORMS.
HIGH PRESSURE WILL TAKE HOLD LATER TONIGHT BRINGING MAINLY DRY
WEATHER THROUGH AT LEAST MONDAY.

&&

.DISCUSSION...988 MB LOW APPROX 200 MI DUE WEST OF CRESCENT CITY
WILL CONTINUE TO FILL AS IT SHIFTS EAST. THE ASSOCIATED COLD FRONT
SWUNG THROUGH ABOUT 7 AM THIS MORNING...DROPPING SNOW LEVELS AS
LOW AS 2500 FT. THE AIR HAS SINCE WARMED A LITTLE...WITH SNOW
LEVELS CLOSER TO 3500 FT. BESIDES THE ISSUE OF SNOW...SEVERAL
CONVECTIVE BANDS AROUND THE LOW WILL BE APPROACHING THE COAST YET
THIS AFTN/EVE. LIGHTNING HAS BEEN OBSERVED WITH QUITE A FEW CELLS
OFFSHORE ALREADY TODAY...AND SEE NO REASON THAT FUTURE STORMS
WOULD HAVE ANY TROUBLE PRODUCING A LITTLE LIGHTNING...ESPECIALLY
AS THE COLD CORE LOW APPROACHES THE COAST. THE SAME INGREDIENTS
THAT MAY SPAWN THUNDER WILL BE CAPABLE OF PRODUCING SMALL HAIL.
WINDS WILL REMAIN GUSTY ALONG THE IMMEDIATE COAST...ESPECIALLY IN
DEL NORTE COUNTY WHERE WINDS HAVE BEEN APPROACHING 50 MPH. WE WILL
LEAVE ALL CURRENT HEADLINES IN PLACE..BUT TWEAK WITH THE WINTER
WX ADVISORY TO BETTER CAPTURE SNOW LEVELS BASED ON CURRENT OBS AND
TRENDS.

WEAK HIGH PRESSURE BUILDS IN LATER TONIGHT BEHIND THE DEPARTING
LOW. THE HIGH HOLDS TOUGH INTO MON MORNING. DESPITE HIGH PRESSURE
OVERHEAD...PLENTY OF UPPER LEVEL MOISTURE WILL BE STREAMING BY
LEADING TO VARIABLE CLOUDINESS. THE NEXT TROUGH DROPS OUT OF THE
GULF OF ALASKA ON MON...WITH THE FRONT TAKING ITS TIME SAGGING
SOUTH. MODELS ARE IN GOOD AGREEMENT IN KEEPING RAIN OUT OF NW CA
UNTIL TUE MORNING...THEN THE BAND OF PRECIPITATION WILL BE FAIRLY
SWIFT IN MOVING THROUGH. QPF TOTALS FROM THIS FRONT WILL BE
MINISCULE IN COMPARISON TO OUR PAST SYSTEM (GENERALLY AN INCH OR
LESS). THE TROUGH FINALLY DROPS INTO THE PACNW WED-THU USHERING IN
COLDER AIR WITH SCATTERED SHOWERS. JCA

&&

.MARINE...MINOR CHANGES WERE MADE TO THE FORECAST. A STRONG LINE OF
STORMS IS CROSSING THE WATERS AT THIS TYPING. SOUTH WINDS AHEAD OF
THE LINE WILL CHANGE TO THE NORTHWEST BEHIND THE LINE. GALE
CONDITIONS ARE EXPECTED TO CONTINUE ACROSS MOST OF THE WATERS THIS
EVENING, THEN BEGIN TO EASE EARLY SUNDAY MORNING AS THE MAIN STORM
SYSTEM MOVES INLAND. THE GALE WARNINGS ARE ON TRACK, SO LEFT THEM
UNCHANGED. THE SWAN AND ENP STILL HAVE SWELL AT OR ABOVE 20 FEET
TONIGHT, WHICH IS STILL TOO HIGH. BASED ON SWELL DECAY FROM BUOY 6
HAVE KEPT WITH THE RUNNING FORECAST OF GOING A FEW FEET BELOW
THEM. HAVE THE SWELL PEAKING AROUND 18 FEET LATE TONIGHT, SO
ISSUED A HAZARDOUS SEAS WARNING FOR THE SOUTHERN WATERS FOR LATE
TONIGHT WHERE THE WAVES WILL BE THE HIGHEST. WAVES WILL REMAIN
ELEVATED THROUGH THE WEEKEND DUE TO A LARGE WEST SWELL.

&&

.AVIATION...REGIONAL AIRPORTS WILL CONTINUE TO EXPERIENCE BANDS
SHOWERS THROUGH THE EVENING...SOME HEAVY WITH SMALL HAIL. ACV
WILL PROBABLY EXPERIENCE THUNDER AND LIGHTNING AT LEAST
THROUGH EARLY EVENING. WINDS WILL ALSO REMAIN BREEZY TO GUSTY
THROUGH EVENING. RAIN SHOULD TAPER AROUND MIDNIGHT.WINDS WILL ALSO
DIMINISH AND CEILINGS SHOULD BECOME CONSISTENTLY VFR. TA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 5 PM PDT THIS AFTERNOON CAZ001.

WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 3500
FT CAZ003-004.

GALE WARNING UNTIL 11 PM PDT THIS EVENING PZZ450-470-475.

SMALL CRAFT ADVISORY UNTIL 10 PM PDT SUNDAY PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Mar 31, 2:49 PM PDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PDT SAT MAR 31 2012

CAZ001-012200-
REDWOOD COAST-
249 PM PDT SAT MAR 31 2012

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL THIS AFTERNOON AND
EVENING.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-004-012200-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
249 PM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT ABOVE 3500 FT.
FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL THIS AFTERNOON AND
EVENING.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ002-076-012200-
MENDOCINO COAST-MENDOCINO INTERIOR-
249 PM PDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL THIS AFTERNOON AND
EVENING.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

In the hours before

Local storm report, Mar 31, 12:53 PM PDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1253 PM PDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             GASQUET                 41.85N 123.97W
03/31/2012  E0.25 INCH       DEL NORTE          CA   PUBLIC

            STRONG DOWNBURST WITH SMALL THIN HAIL WITH DARK FAST
            MOVING CLOUDS HEADING NORTH.

&&

ASHFORD
Special weather statement, Mar 31, 2:52 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE
252 PM PDT SAT MAR 31 2012

CAZ001>004-076-312245-
HUMBOLDT CA-DEL NORTE CA-MENDOCINO CA-
252 PM PDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
  DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
  HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA

UNTIL 345 PM PDT

AT 248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF BROOKINGS TO 16 MILES WEST OF FORTUNA TO 32 MILES WEST OF FORT
BRAGG...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS....ALONG WITH
HEAVY RAIN AND DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   PETROLIA...
   CRESCENT CITY AND  SMITH RIVER...
   EUREKA... FORTUNA... HONEYDEW... RIO DELL AND  SCOTIA...
   ARCATA... CARLOTTA... ORICK AND  SHELTER COVE...
   KLAMATH...
   GASQUET...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4201 12364 4183 12369 4171 12365 4160 12371
      4153 12364 4015 12362 3987 12391 3987 12392
      4008 12410 4025 12437 4043 12442 4092 12415
      4103 12413 4113 12418 4114 12424 4116 12414
      4139 12408 4172 12416 4178 12427 4200 12421
TIME...MOT...LOC 2151Z 220DEG 45KT 4192 12438 4069 12439
          3955 12436

BFG
Local storm report, Mar 31, 3:09 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
309 PM PDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     LIGHTNING        2 W PETROLIA            40.32N 124.32W
03/31/2012                   HUMBOLDT           CA   PUBLIC

            THUNDERSTORM AND LIGHTNING NEAR THE MOUTH OF THE MATTOLE
            RIVER OBSERVED FROM 2W PETROLIA.

&&

ASHFORD
Special weather statement, Mar 31, 3:27 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PDT SAT MAR 31 2012

CAZ001-003-312315-
HUMBOLDT CA-
327 PM PDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA

UNTIL 415 PM PDT

AT 320 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM FROM NEAR EUREKA TO NORTH OF
TRINIDAD...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM....ALONG WITH
SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   EUREKA...ARCATA...TRINIDAD...ORICK

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4071 12426 4070 12423 4072 12426 4077 12425
      4085 12418 4098 12413 4104 12414 4105 12418
      4145 12407 4143 12379 4059 12382 4058 12429
TIME...MOT...LOC 2225Z 207DEG 28KT 4086 12413

JCA
Special weather statement, Mar 31, 3:30 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE
330 PM PDT SAT MAR 31 2012

CAZ001>004-076-312330-
HUMBOLDT CA-MENDOCINO CA-TRINITY CA-
330 PM PDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  TRINITY COUNTY IN NORTHWEST CALIFORNIA
  MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
  HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA

UNTIL 430 PM PDT

AT 325 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARLOTTA TO 8 MILES
SOUTHWEST OF SHELTER COVE TO 63 MILES SOUTHWEST OF POINT ARENA...AND
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS....ALONG WITH
HEAVY RAIN AND DANGEROUS LIGHTNING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3891 12374 3906 12370 3934 12384 3957 12378
      3982 12386 4012 12416 4059 12411 4115 12332
      4108 12324 4108 12314 4099 12315 3878 12348
      3876 12353
TIME...MOT...LOC 2230Z 226DEG 48KT 4057 12402 3999 12408
          3860 12470

BFG
Local storm report, Mar 31, 3:38 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
338 PM PDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     CRESCENT CITY           41.75N 124.20W
03/31/2012  M66 MPH          DEL NORTE          CA   ASOS

            CRESCENT CITY AIRPORT ASOS REPORTED A WIND GUST OF 66
            MPH.

&&

STP

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 5:11 PM PDTAreal Flood AdvisoryEKADel Norte, Humboldt17 hr
Mar 30, 9:48 PM PDTHazardous Seas WarningEKA11 hr
Mar 31, 3:18 AM PDTWinter Weather AdvisoryEKA20 hr
Mar 31, 2:46 PM PDTSpecial Marine WarningEKA29 min
Mar 31, 2:52 PM PDTHazardous Seas WarningEKA24 hr
Mar 31, 2:52 PM PDTSpecial Weather StatementEKADel Norte, Humboldt53 min
Mar 31, 3:14 PM PDTSevere Thunderstorm WarningEKADel Norte16 min
Mar 31, 3:20 PM PDTSpecial Marine WarningEKA40 min
Mar 31, 3:27 PM PDTSpecial Weather StatementEKAHumboldt48 min
Mar 31, 3:30 PM PDTSpecial Weather StatementEKAHumboldt, Mendocino60 min
Mar 31, 4:23 PM PDTSpecial Weather StatementEKAHumboldt37 min
Mar 31, 4:31 PM PDTSpecial Weather StatementEKAMendocino44 min
Mar 31, 4:38 PM PDTSpecial Weather StatementEKA52 min
Mar 31, 4:41 PM PDTSpecial Weather StatementEKAHumboldt34 min

Nearby

Special Marine Warnings in California, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.